Patient :I used the depo shot once. It lasted 3 months then I stopped using it but I haven't got my period back yet. I have taken multiple pregnancy tests but they were all negative. I am 15 years old, and weigh about 100 pounds. When will I get my period back? Does it have something to do with my weight?
Thanks for the query to ATD for an opinion,
If you had been in depot injection for just one shot then after 3 months of protection, it is to b continued again but if not then it is seen that the next menses generally gets delayed by 1-2 months. If the time span has been more than that and pregnancy test has been negative, then it is important to opt for an ultrasound pelvis to check for endometrial thickness which if found to be more than 10 mm, then a progesterone withdrawal can be attempted to initiate a bleed.
I hope I have answered your query,
Please visit your physician for the same.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.